# SDR TIPR200900007

- Difficulty date: June 16, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N767VA
- Make and model: Boeing 767222
- Aircraft serial: 21870
- Aircraft time: 79,569 hours, 19,360 cycles
- Engine: Pwa JT9D*
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Part time: 79,569 hours, 19,360 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED STRINGER SECTION AT 38 LT STA 1550 TO 1580 REQUIRES REMOVAL AND REINSTALLATION OF SUBSTRUCTURE.  REMOVED AND RE-INSTALLED STRINGER SECTIONS AND SUB STRUCTURE IAW SRM 51-70-12,51-30-1 AND 51-40-2.
